rss
Emerg Med J doi:10.1136/emermed-2013-202488
  • Images in emergency medicine

A case of anaphylaxis?

  1. Guruswamy Vijayakumar
  1. Emergency Department, North Middlesex University Hospital, London, UK
  1. Correspondence to Dr Hazel Morrison, Emergency Department, North Middlesex University Hospital, Sterling Way, London N18 1QX, UK; hazelmorrison{at}doctors.org.uk
  • Accepted 14 February 2013
  • Published Online First 10 April 2013

A 72-year-old female presented by ambulance with severe difficulty in breathing and facial swelling, initially attributed to anaphylaxis caused by taking ibuprofen. Further questioning revealed she had slipped in the bathroom and hit her back prior to requiring analgesia. Past medical history included Chronic Obstructive Pulmonary Disease (COPD) and dementia.

On examination, …


Free sample
This recent issue is free to all users to allow everyone the opportunity to see the full scope and typical content of EMJ.
View free sample issue >>

Don't forget to sign up for content alerts so you keep up to date with all the articles as they are published.

Navigate This Article